MathSciNet Relay Station
MathSciNet bibliographic data
MR1972729 (2004c:65136) 65N25 (65N15 65N30)
Hernández, Erwin; Rodríguez, Rodolfo Finite element approximation of spectral problems with Neumann boundary conditions on curved domains. Math. Comp. 72 (2003), no. 243, 1099–1115 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement